MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VERSA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. VERSA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number VEDR01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
In response to the advisory describing the potential for a device circuit error to occur while the device is processing an atrial-sensed event, the implantable pulse generator (ipg) was prophylactically reprogrammed.No device malfunction was observed while the device was in use, however, the device was functioning in a mode susceptible to circuit error and was therefore reprogrammed to preclude harm to the patient.The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
VERSA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11594285
Report Number3004209178-2021-05213
Device Sequence Number16997950
Product Code NVZ
UDI-Device Identifier00643169708983
UDI-Public00643169708983
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2018
Device Model NumberVEDR01
Device Catalogue NumberVEDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407658 LEAD, 5568-53 LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR